# SDR AWXA9700124

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON LOWER SURFACE FLOOR SUPPORT BS 1470, RBL 10.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-40-02.
